# SDR DALA2017091106818

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 57,214 hours, 20,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Malfunctioned
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PLACING THE EMERGENCY LIGHTS SWITCH IN ARMED POSITION AND THEN CLOSING THE BLACK COVER TO THE CLOSED POSITION,  THE EMERGENCY LIGHTS BECOME UNARMED AS THE UNARMED ILLUMINATES AND THE EMERGENCY LIGHTS SWITCH IS FORCED BACK TO OFF.   REMOVED & REPLACED THE EMERGENCY LIGHTS SWITCH GUARD. OP CHECKED GOOD IAW AMM 33-51. OK FOR SERVICE.
